MathSciNet Relay Station
MathSciNet bibliographic data
MR1422615 (97m:26026) 26D15 (31C15 43A35 60E99)
Mattner, L. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3321–3342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement